# SDR DALA1151029885

- Difficulty date: September 8, 2008
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N401EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47682
- Aircraft time: 69,245 hours, 64,289 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE JUST FWD OF STA 239 AT LONGERON 17L SKIN HAS DENT.  MEASURED DENT 1" X .026" D/X= 38.  MEETS REQUIREMENTS OF DC-9 SRM 53-04 FIG 38.  LESS THAN 1 INCN TO STRUCTURE CLASS III EXTERNAL DOUBLER REPAIR INSTALLED AT THIS LOCATION REF LOG PAGE 2935101 DATED ON SEPT 11 2008, NO FURTHER INSPECTION REQUIRED ON THIS LOG.
